Q. I have a fatty liver and feel pain on the right side of my stomach. Please advise.

Answered by
Dr. Ajeet Kumar Lohana
and medically reviewed by Dr. Sneha Kannan
This is a premium question & answer published on May 05, 2020 and last reviewed on: May 16, 2020

Hi. Good Evening. I have fatty lever and feel pain at right side of my stomatch. When I touch with hand it give warm pain and I feel it warm touch incide. Currently taking two times Liv. 52 DS from fee days. The same medicine I was taking 2 to 3 months before then I stopped. From almost a month, I am not walking and doing exercise. Colistrol is under control due to use of Ateroz 10 mg tablets. Please advise. Thank you.

Dr. Ajeet Kumar Lohana

Medical Gastroenterology
#

Hi. I understand your problem.

It seem the pain over your part of stomach i secondary to increase gas production as well as increase acid production. As far as given no weight loss in these last 6 months- I reassure you that it is not some serious problem. There are many factors which could abnormally increase gas and acid production. the common of which are stress, anxiety and sleeplessness and if someone putting on weight.

There is one safe antibiotic to be taken for at least 3 weeks to show good results. Tab Rifxamin 200 mg thrice daily for 3 weeks If your symptoms dont resolve see me in 2 weeks we can consider testing it with investigations.

For fatty liver there are no approved medication. so there is no use or Liv 52 if you are taking for fatty liver. It is only weight reduction of around 10% of your current body weight which can help to improve your fatty liver.


The Probable causes:

Uninvestigated dyspepsia and Fatty liver disease

Investigations to be done:

LIVER FUNCTION TESTS
FIBROSCAN

Regarding follow up:

see me in 2 weeks time if symptoms does not get better


Was this answer helpful?

 | 


Related Video
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have poor digestion, bad appetite, and feel nauseous. Please help.

Query: Hello doctor, I am a 35 year old male, and I am 155 cm tall and weigh 36 kg. I feel that my digestion is very slow from the past 13 years. I am often constipated, and my appetite is bad. I feel nauseous, burp a lot, and find it hard to digest sweet. I tried taking Rabeprazole and enzymes for this pr...  Read Full »

I have stomach pain and darker stool. What could be the reason?

Query: Hello doctor, I am a 29-year-old male, and have stomach pain for around a week (mostly after eating). The pain starts in epigastric regions, and then to lower abdomen. I started noticing changing stool color to more darker stool. There is no diarrhea or vomiting, no fever. I am taking Omeprazole fo...  Read Full »

How can I manage the stomach pain present below the breast on the left side?

Query: Hi doctor, I have stomach pain below the breast on the left side with difficulty in depositing waste. I also get a fever during the early morning. Please help.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.